MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Hurricane RX; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Hurricane RX; catheter, biliary, diagnostic
Model Number M00545920
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
Hurricane RX
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50240138
Report Number3005099803-2026-03306
Device Sequence Number21469326
Product Code FGE
UDI-Device Identifier08714729283836
UDI-Public(01)08714729283836(17)280209(10)38552103
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545920
Device Catalogue NumberM00545920
Device Lot Number0038552103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale